MathSciNet Relay Station
MathSciNet bibliographic data
MR2733238 (2011m:34112) 34C23 (34D20 37N25 92D25)
Ge, Zhihao; Yan, Jingjing Hopf bifurcation of a predator-prey system with stage structure and harvesting. Nonlinear Anal. 74 (2011), no. 2, 652–660.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement